# SDR CA150518008

- Difficulty date: April 25, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Israel GALAXY
- Engine: Pwc PW306A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) A PAX REPORTED SMOKE IN CABIN.  THE EVENT WAS NOTED DURING CLIMB FROM AT APPROX 12K FEET.  SUSPECTED THE ISSUE TO BE OIL MIST.  DECLARED AN EMER & RETURNED TO DEPARTURE AIRPORT.  THE ACFT LANDED & TAXIED WITHOUT ANY ISSUES.  TROUBLESHOOTING REVEALED THAT IT APPEARS TO BE WORSE WHEN NR 2 ENG BLEED SELECTED.  A TECHNICIAN IS ON SITE.  GND RUNS OF 5 MINUTE WERE PERFORMED & UNABLE TO REPRODUCE THE ISSUE.  MFG PROPOSED TO PERFORM A COAT ANALYSIS.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
